# SDR MWEA96480

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, RT PYLON TO FUSELAGE ATTACH ANGLE WAS FOUND CRACKED IN 2 PLACES FWD EDGE OF LEADING EDGE.  INSTALLED A REPAIR IAW SRM 54-04, FIG 10.
